MathSciNet Relay Station
MathSciNet bibliographic data
MR1617393 76P05 (35Q35 82C40)
Lions, Pierre Louis; Toscani, Giuseppe Diffusive limit for finite velocity Boltzmann kinetic models. Rev. Mat. Iberoamericana 13 (1997), no. 3, 473–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement